# SDR K452007F00000

- Difficulty date: June 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N103BG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600091
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 65651201CR
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND DURING APPROACH.  AN UNEVENTFUL (NO FLAP)LANDING WAS ACCOMPLISHED.  INSPECTION REVEALED THE FLAP FOLLOWUP CABLE (AFT) HAD BROKEN WHERE IT PASSES OVER 1 PULLEY FORMING AN (S) ROUTING.  THIS IS A HIGH WEAR AREA AND COMMON PROBLEM ON THIS MODEL AC.  THE CABLE WAS REPLACED.  (K)
